Alert archive / South Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 50, NWS Columbia, SC
NWS Columbia, SC issued this severe thunderstorm warning at Jun 9, 2014, 8:54 PM EDT for Orangeburg County, South Carolina. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2014, 8:54 PM EDT (00:54 UTC)
- Expired
- Jun 9, 2014, 9:45 PM EDT
- In force
- 51 min
- Issued by
- NWS Columbia, SC
- Area
- Storm-based polygon
County Orangeburg County, SC
The radar
The Columbia radar (KCAE), 62 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 9:05 PM EDT | TSTM WND DMG | 2 Nne Cordova, SC | HIGHWAY PATROL REPORTED TREES DOWN ALONG CORDOVA ROAD NEAR THE CHATEAU HEIGHTS SUBDIVISION. TSTM WND DMG DURATION 2 MINUTES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2493 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1119 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
301 WUUS52 KCAE 100054 SVRCAE SCC075-100145- /O.NEW.KCAE.SV.W.0050.140610T0054Z-140610T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE COLUMBIA SC 854 PM EDT MON JUN 9 2014 THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ORANGEBURG COUNTY IN CENTRAL SOUTH CAROLINA * UNTIL 945 PM EDT * AT 848 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ORANGEBURG...AND MOVING EAST AT 15 MPH. * SOME COMMUNITIES IN THE WARNING AREA INCLUDE ORANGEBURG AND BROOKDALE PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY SHERIFF...OR USE WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY SEVERE WEATHER REPORTS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT MONDAY EVENING FOR CENTRAL SOUTH CAROLINA. && LAT...LON 3354 8072 3331 8068 3337 8094 3352 8095 TIME...MOT...LOC 0054Z 265DEG 14KT 3347 8086 $$
1 follow-up statement
473 WWUS52 KCAE 100059 SVSCAE SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 859 PM EDT MON JUN 9 2014 SCC075-100145- /O.CON.KCAE.SV.W.0050.000000T0000Z-140610T0145Z/ ORANGEBURG SC- 859 PM EDT MON JUN 9 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR ORANGEBURG COUNTY... AT 857 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ORANGEBURG...MOVING EAST AT 15 MPH. THE STRONGEST PART OF THE STORM WAS BETWEEN ORANGEBURG AND CORDOVA AND WILL AFFECT THE AREA ALONG HIGHWAY 21 BETWEEN ORANGEBURG AND ROWESVILLE. A SMALL INTERIOR ROOM ON THE LOWEST FLOOR USUALLY OFFERS THE BEST PROTECTION FROM SEVERE THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGING WIND OR HAIL TO YOUR COUNTY SHERIFF...OR USE WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV OR EMAIL US AT CAEWX@NOAA.GOV TO RELAY SEVERE WEATHER REPORTS. && LAT...LON 3350 8095 3354 8072 3331 8068 3337 8094 TIME...MOT...LOC 0057Z 265DEG 14KT 3347 8085 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 3:00 PM EDT, 5 hours 54 minutes earlier.
Area forecast discussion, Jun 9, 3:00 PM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE COLUMBIA SC 300 PM EDT MON JUN 9 2014 .SYNOPSIS... A WEAK FRONTAL BOUNDARY WILL REMAIN IN THE FORECAST AREA THROUGH TUESDAY. THIS FEATURE PLUS A WARM...MOIST AND UNSTABLE AIR MASS WILL KEEP THE CHANCE FOR MAINLY DIURNAL THUNDERSTORMS. BETTER CHANCES OF RAIN WEDNESDAY INTO THURSDAY AS AN UPPER TROUGH MOVES THROUGH THE REGION. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... WV/IR SATELLITE SHOWING A SHORTWAVE MOVING INTO THE TN VALLEY THIS AFTERNOON. LATEST NAM AND GFS INDICATING SHORTWAVE ENERGY APPROACHING THE WESTERN CAROLINAS/NRN GA THIS AFTERNOON. LATEST CAE WRF MODEL AND NSSL WRF INDICATING CONVECTION DEVELOPING OVER THE WESTERN PORTIONS OF THE CWA 20Z-22Z THIS AFTERNOON AND MOVING ACROSS THE REST OF THE AREA INTO THE EARLY EVENING. NAM BUFKIT SHOWING WEAK CAP BREAKING DOWN LATER IN THE AFTERNOON ALONG WITH PWAT VALUES INCREASING TO 1.9 INCHES. LINGERING OUTFLOW BOUNDARIES COULD ALSO PROVIDE A FOCUS FOR CONVECTIVE DEVELOPMENT. ORGANIZED CONVECTION IS NOT EXPECTED BUT RATHER ISOLATED TO SCATTERED PULSE THUNDERSTORMS ARE EXPECTED AND CANNOT RULE OUT AN ISOLATED SEVERE THREAT WITH FAVORABLE WET BULB ZERO HEIGHTS AND DRY AIR ALOFT. HAVE INCREASED POPS TO THE 30 TO ALMOST 40 PCT RANGE OVER THE WESTERN AND CENTRAL PORTIONS OF THE FORECAST AREA BY THE LATE AFTERNOON. HIGH TEMPERATURES EXPECTED TO BE IN THE LOWER TO MID 90S. CONVECTION SHOULD DIMINISH AFTER SUNSET WITH THE LOSS OF DAYTIME HEATING. SOME CLOUDS SHOULD LINGER INTO THE LATE NIGHT HOURS. OVERNIGHT LOWS SHOULD BE IN THE LOWER 70S. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... A CLOSED UPPER LOW WILL BE LOCATED OVER THE EASTERN PLAINS AND MID MISSISSIPPI VALLEY WITH A DEVELOPING SURFACE LOW AND WARM FRONT EXTENDING INTO THE OHIO VALLEY. UPPER LEVEL RIDGING WILL BE OVER THE FORECAST AREA WITH FORECAST SOUNDINGS INDICATING WARM MID AND LOW LEVELS WITH A BIT OF A CAPPING INVERSION. DESPITE MODERATE INSTABILITY...THE LACK OF A TRIGGER AND ANY UPPER SUPPORT AND THE INHIBITING ENVIRONMENTAL FACTORS SHOULD LIMIT CONVECTION AND WILL CARRY SLIGHT CHANCE POPS. ANY STORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BECOME SEVERE THOUGH WITH FAVORABLE MID LEVEL DRY AIR AND WET BULB ZERO HEIGHTS SUPPORTIVE OF HAIL. WILL KEEP WARM TEMPERATURES FOR TUESDAY WITH HIGHS IN THE MID...POSSIBLY SOME UPPER...90S. OVERNIGHT LOWS WILL BE IN THE LOW TO MID 70S. THE CHANCES OF CONVECTION INCREASE ON WEDNESDAY AS THE UPPER LOW LIFTS NORTHEASTWARD INTO THE LOWER GREAT LAKES REGION AND THE UPPER TROUGH AMPLIFIES. STRENGTHENING SOUTHWESTERLY 850MB WINDS AND SOUTHERLY 500MB WINDS WILL RESULT IN THE NORTHWARD TRANSPORT OF MOISTURE INTO THE REGION WITH PWAT VALUES RISING TO AROUND 1.75 INCHES. THE THREAT FOR SEVERE THREAT WILL BE LIMITED GIVEN MOIST FORECAST SOUNDINGS. WILL CARRY LIKELY POPS WEDNESDAY WITH DIMINISHING POPS THROUGH THE OVERNIGHT HOURS AS CONVECTION WANES DUE TO LOSS OF DAYTIME HEATING. TEMPERATURES ON WEDNESDAY WILL BE VERY WARM IN THE AROUND 90. && .LONG TERM /THURSDAY THROUGH MONDAY/... ACTIVE WEATHER EXPECTED TO CONTINUE THURSDAY INTO FRIDAY AS UPPER TROUGH SLOWLY MOVES THROUGH THE FORECAST AREA WITH PWAT VALUES REMAINING AROUND 1.7 INCHES WITH MODERATE TO STRONG INSTABILITY. A WEAK COLD FRONT WILL PUSH INTO THE AREA ON SATURDAY BUT WILL LIKELY BECOME DIFFUSE OVER THE AREA. SOME WEAK UPPER RIDGING RETURNS BY SUNDAY BUT LOW LEVEL MOISTURE WILL REMAIN HIGH THROUGH THIS PERIOD AND EXPECT DAILY DIURNAL CONVECTION. TEMPERATURES WILL BE NEAR TO SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... WEAK FRONTAL BOUNDARY STRETCHES ACROSS THE WESTERN PORTIONS OF THE FORECAST AREA. THE BOUNDARY WILL PUSH EAST TODAY. WEAK CAP OVER THE AREA MAY BREAK BY LATE AFTERNOON AND WITH A SHORTWAVE APPROACHING FROM THE WEST...SOME CONVECTIVE DEVELOPMENT MAY BE POSSIBLE AFTER 22Z. CONFIDENCE IS STILL TOO LOW TO MENTION TSRA IN THE TAFS AT THIS TIME. ANY CONVECTION THAT DEVELOPS SHOULD DIMINISH LATER IN THE EVENING. EXTENDED AVIATION OUTLOOK...SLIGHT CHANCE OF MAINLY DIURNAL THUNDERSTORMS TUESDAY. INCREASING THUNDERSTORM CHANCES WEDNESDAY THROUGH FRIDAY. && .CAE WATCHES/WARNINGS/ADVISORIES... SC...NONE. GA...NONE. &&
Hazardous weather outlook, Jun 9, 4:50 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE COLUMBIA SC 450 PM EDT MON JUN 9 2014 GAZ040-063>065-077-SCZ018-025-030-035-036-038-041-102100- LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-MCCORMICK-EDGEFIELD-AIKEN- BARNWELL-ORANGEBURG-CLARENDON-BAMBERG- 450 PM EDT MON JUN 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS EXPECTED MAINLY IN THE AFTERNOON AND EVENING. STORMS THAT DEVELOP MAY PRODUCE DAMAGING WINDS. LOCALLY HEAVY RAIN IS ALSO A THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SCZ015-016-020>022-026>029-031-037-102100- LANCASTER-CHESTERFIELD-NEWBERRY-FAIRFIELD-KERSHAW-SALUDA-LEXINGTON- RICHLAND-LEE-SUMTER-CALHOUN- 450 PM EDT MON JUN 9 2014 ...SEVERE THUNDERSTORM WATCH 269 IN EFFECT UNTIL 11 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 9, 8:02 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
802 PM EDT MON JUN 9 2014
SCZ025-026-100030-
EDGEFIELD-SALUDA-
802 PM EDT MON JUN 9 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF EDGEFIELD AND SALUDA
COUNTIES THROUGH 830 PM EDT...
AT 800 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST WEST OF OWDOMS OR 18 MILES WEST OF SALUDA...
MOVING EAST AT 25 MPH.
THIS STORM WILL AFFECT THE AREA FROM OWDOMS TO SALUDA...AND ALSO
NORTHERN EDGEFIELD COUNTY NEAR OWDOMS.
EXPECT WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGING WIND OR HAIL TO YOUR COUNTY SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3396 8202 3399 8200 3404 8195 3407 8194
3414 8187 3415 8187 3417 8178 3418 8176
3417 8174 3387 8175 3394 8210
TIME...MOT...LOC 0000Z 276DEG 20KT 3398 8202Local storm report, Jun 9, 8:11 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
811 PM EDT MON JUN 9 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM TSTM WND DMG 3 W COPE 33.39N 81.06W
06/09/2014 ORANGEBURG SC PUBLIC
PUBLIC REPORTED SEVERAL LIMBS DOWN, SOME
LARGE ALONG BINNICKER BRIDGE ROAD. THEY ALSO
REPORTED PENNY SIZE HAIL. TSTM WND DMG
DURATION 2 MINUTES
&&
NWS COLUMBIA SC
IRIS SYSTEMSpecial weather statement, Jun 9, 8:12 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 812 PM EDT MON JUN 9 2014 SCZ028-037-100045- CALHOUN-RICHLAND- 812 PM EDT MON JUN 9 2014 ...STRONG THUNDERSTORM WILL IMPACT PORTIONS OF RICHLAND AND CALHOUN COUNTIES THROUGH 845 PM EDT... AT 804 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...NEAR THE CONGAREE RIVER IN THE SANDY RUN TO CONGAREE NATIONAL PARK AREA. THIS STORM WILL LIKELY BRING WIND GUSTS OF 40 TO 50 MPH ALONG WITH DIME-SIZE HAIL. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STRONGER WINDS ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGING WIND OR HAIL TO YOUR COUNTY SHERIFF...OR USE WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY SEVERE WEATHER REPORTS. && LAT...LON 3380 8069 3366 8067 3373 8091 3384 8089 TIME...MOT...LOC 0010Z 263DEG 16KT 3378 8080
Special weather statement, Jun 9, 8:37 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE COLUMBIA SC
837 PM EDT MON JUN 9 2014
SCZ028-031-100100-
RICHLAND-SUMTER-
837 PM EDT MON JUN 9 2014
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF RICHLAND AND SUMTER
COUNTIES THROUGH 900 PM EDT...
AT 835 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS WILL AFFECT THE AREA FROM NEAR EASTOVER TO
PINEWOOD IN LOWER RICHLAND COUNTY AND SOUTHWEST SUMTER COUNTY.
THE STORMS WILL LIKELY CONTAIN WIND GUSTS OF 40 TO 50 MPH AND
SMALL HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT LARGE HAIL...DAMAGING WINDS OR FLOODING TO YOUR COUNTY
SHERIFF...OR USE
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY
SEVERE WEATHER REPORTS. &&
LAT...LON 3377 8035 3377 8039 3375 8040 3373 8042
3374 8045 3371 8045 3372 8048 3368 8052
3374 8063 3375 8062 3375 8065 3377 8066
3377 8068 3378 8070 3386 8071 3383 8025
TIME...MOT...LOC 0035Z 270DEG 26KT 3382 8061Special weather statement, Jun 9, 8:46 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 846 PM EDT MON JUN 9 2014 SCZ036-100115- ORANGEBURG- 846 PM EDT MON JUN 9 2014 ...STRONG THUNDERSTORM WILL IMPACT THE CITY OF ORANGEBURG IN ORANGEBURG COUNTY... AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST WEST OF ORANGEBURG...MOVING EAST AT 20 MPH. THIS STORM WILL LIKELY BRING WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL TO PARTS OF THE CITY OF ORANGEBURG. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGING WIND OR HAIL TO YOUR COUNTY SHERIFF...OR USE WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY SEVERE WEATHER REPORTS. && LAT...LON 3355 8081 3341 8077 3340 8095 3352 8095 TIME...MOT...LOC 0045Z 269DEG 19KT 3349 8085
Special weather statement, Jun 9, 8:52 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE COLUMBIA SC 852 PM EDT MON JUN 9 2014 SCZ041-100115- BAMBERG- 852 PM EDT MON JUN 9 2014 ...STRONG THUNDERSTORM WILL IMPACT THE DENMARK AREA OF BAMBERG COUNTY THROUGH 915 PM EDT... AT 850 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR THE BAMBERG AND BARNWELL AREA MOVING EAST NEAR 25 MPH AND TOWARD THE DENMARK AREA. THE STORM WILL LIKELY CONTAIN WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT LARGE HAIL OR DAMAGING WINDS TO YOUR COUNTY SHERIFF...OR USE WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.COLUMBIA.GOV TO RELAY SEVERE WEATHER REPORTS. && LAT...LON 3343 8122 3339 8113 3333 8100 3326 8122 TIME...MOT...LOC 0050Z 285DEG 20KT 3335 8116
The office that day
Everything else NWS Columbia, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:02 PM EDT | Special Weather Statement | CAE | Saluda | 28 min |
| Jun 9, 8:12 PM EDT | Special Weather Statement | CAE | Calhoun | 33 min |
| Jun 9, 8:37 PM EDT | Special Weather Statement | CAE | Sumter | 23 min |
| Jun 9, 8:46 PM EDT | Special Weather Statement | CAE | Orangeburg | 29 min |
| Jun 9, 8:52 PM EDT | Special Weather Statement | CAE | Bamberg | 23 min |
| Jun 9, 9:29 PM EDT | Special Weather Statement | CAE | Clarendon | 61 min |
| Jun 9, 10:11 PM EDT | Severe Thunderstorm Warning | CAE | Orangeburg | 49 min |
| Jun 9, 10:17 PM EDT | Tornado Warning | CAE | Orangeburg | 19 min |
| Jun 9, 10:57 PM EDT | Special Weather Statement | CAE | Orangeburg | 33 min |
| Jun 9, 11:26 PM EDT | Severe Thunderstorm Warning | CAE | Calhoun, Orangeburg | 18 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.